# SDR FDEA201801270257

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 30,053 hours, 16,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321000
- Condition: Corroded
- Location: Frames 11-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN DECK CARGO FLOOR SUPPORT UNDER LAV HAS CORRSION Y1456 FR11 TO FR14 REMOVED AND REPLACED MAIN DECK CARGO COMPT FLOOR SUPPORT FROM FR11 TO FR18   Y1456 IAW SRM 51-40-21 CORROSION FOUND OUT OF LIMITS IAW SRM 53-12-15.   MAJOR REPAIR.
